# SDR ASOA201907125085

- Difficulty date: July 12, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 41,634 hours, 32,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE AFT EMERGENCY LIGHT STRIPS 6,7, AND 8 INOP. MX R&R #6 INVERTER WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
